# SDR HYIA20240524003

- Difficulty date: May 20, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N2611X
- Make and model: Cessna 402C
- Aircraft serial: C4020072
- Aircraft time: 36,928 hours, 42,697 cycles
- System (JASC): 2430 · DC Generating System
- Part: Nut
- Condition: Excess Play
- Location: Alternator
- Part time: 415 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON REMOVAL OF AN ALTERNATOR FOR AN INTERNAL OIL LEAK, THE HUB NUT WAS FOUND TO BE LOOSE, ALLOWING THE THRUST WASHER TO ROTATE BY HAND. THE COTTER PIN REMAINED IN PLACE. THE UNIT WAS REMOVED FROM SERVICE PENDING FURTHER INVESTIGATION.
